# SDR 2023FA0000756

- Difficulty date: November 13, 2023
- Submitted: November 13, 2023
- Operation: General aviation
- System (JASC): 5100 · Standard Practices/Structures
- Part: Probe
- Part number: 2015G2H2XXX
- Part serial: MULTIPLE
- Condition: Misrepaired
- Location: Ata 34-10
- Component: Smartprobe, Rosemount
- Component part number: 2015G2H2XXX
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING REPAIR PROCESS, THE TECHNICIAN FOUND AN ISSUE ON TORQUE WRENCHES WITH THE MECHANICAL PART OF THE TOOL UNSCREWED.  AFTER VERIFICATION, THE TORQUE WRENCHES WAS FOUND OUT OF SPECIFICATION AND WAS USED ON SMARTPROBE GEN I AND GEN II UNITS WHEN ASSEMBLING THE EQUIPMENT.  THIS ISSUE WAS DETECTED BEGINNING OF NOVEMBER 2023, THE IMPACT ANALYSIS PERFORMED SHOWS THAT THERE IS A DRIFT OF THE TORQUE CONDITION AFTER AUGUST 11/2023 RESULTING IN A POTENTIAL SCREWS TIGHTENED BELOW THE COLLINS REQUIREMENTS.  CONTAINMENT & CORRECTIVE ACTION: COLLINS CONTAINED ALL WORKING IN PROCESS UNITS. IMPACTED POPULATED UNITS HAVE BEEN IDENTIFIED.  THE ESCAPE MAY HAVE AN IMPACT ON OPERATION OF THE SUSPECTED SMART PROBE GEN I AND GEN II UNITS AND HAS A POTENTIAL FOD IMPACT ON THESE UNITS.  SAFETY ANALYSIS: THE COLLINS SENSORS PRODUCT SAFETY COUNCIL WILL BE RECOMMENDING THIS ISSUE AS A PRODUCT SAFETY ISSUE (PSI).
